| Model Number |
N/A |
| Medical Device Problem Code |
Misconnection (1399)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that on may 22, 2026, while performing routine maintenance on a picc line for a patient, medical staff attempted to secure the catheter using a statlock connector.However, the connector failed to engage and lock properly, resulting in an unstable fixation and a tendency for the catheter to loosen and slip out.A new, undamaged statlock connector of the same model was immediately replaced, and the catheter was re-secured according to standard procedures.